Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking Cipro on precautionary basis for prostate biopsy. Stomach feeling queasy. What to do?

I m taking Cipro (precautionary) ...cuz of having a prostate biopsy , which was yesterday. Pills started the day before and should end by end of Sunday. Stomach started feeling queasy yesterday, and hasn t stopped. Otherwise all is going ok. The VA pharmacy isn t open Saturday. Should I call the Dr. On Call, about this? Can I just finish up using some extra Amoxicillin that I have at home? I would REALLY like to stop using this Cipro asap.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have done biopsy of the prostate and were taking ciprofloxacin as a prophylaxis before procedure.

It is always safe to take antibiotic before biopsy which you have done a right thing.

Continue taking antibiotic that you have for another two days.

Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor